| Catalog Number |
IAB-06830-U |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported "thrombosis was found inside the catheter, and it was considered that the catheter had ruptured.The catheter was removed, but it was found to be difficult to remove.An emergency operation was performed in the operating room for exploration".Additional informaiton states that once the catheter was removed it was not replaced.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint that "thrombosis was found inside the catheter" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
Event or Problem Description